Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
188 Doctors are Online

Treatment for low fever, headache, nausea, diarrhea, stomach ache, blurred vision and dizziness?

User rating for this question
Answered by

Internal Medicine Specialist
Practicing since : 1996
Answered : 961 Questions
For the past week, I have had a low fever around 99.8 to 101, headache, nausea, diarrhea (yellow stool), cramps, upset stomache after I eat and extremely tired. I also have had blurred vision, dizziness and weakness. Hate to go in to the ER, since I was just there 2 weeks ago for ovarian cysts.
Posted Sun, 21 Apr 2013 in Headache and Migraines
Answered by Dr. Prasad Akole 19 minutes later
Dear friend, welcome and thanks for entrusting your query here at Healthcaremagic!
I am Dr. Prasad Akole (Critical Care Expert- and am glad to address to your query here.

Your symptoms indicate a definite infection and probably sepsis (blood spread).

Possibilities are bowel infection or pelvic organs like ovaries.
Gastro-enteritis can present like this and dizziness etc is due to volume loss in stools and infection.
Ruptured or infected ovarian cysts can cause irritative diarrhea.

Could you specify what was the diagnosis of the problem with ovaries?
Was an ultrasound done?

You need to be thoroughly evaluated (though you hate to go to the ER) urgently with a physical, ultrasound of the abdomen and pelvis, haemogram, urine and stool routine exams, electrolytes and creatinine.
You will need pain killers and appropriate antibiotics.
Pelvic infections can turn septic and serious.

I would advise an urgent evaluation and antibiotics and other treatments according to findings.

Take rest, drink plenty of water, OTC pain killers like acetaminophen and anti- emetic like chewable ondansetron 4 mg 3 times a day till you reach a hospital.

It would greatly help if you could upload any reports here using the uploading service available on this site just below the text box. You can email the reports / scans to
with subject- (Attn: Dr. Prasad Akole)
Take care and do not delay.

I would be glad to answer any further queries.
Take care and please keep me informed of your progress at
Good Luck! Thank you!!
Above answer was peer-reviewed by
Follow-up: Treatment for low fever, headache, nausea, diarrhea, stomach ache, blurred vision and dizziness? 6 minutes later
I had a CT Scan done two weeks ago. They said I had an ovarian cyst. I followed up with my doctor the following week and she put me on birth control, hoping to give my ovaries a break.

Like I said, I have had these symptoms now for about a week. Is it possible that the cyst they saw was a pregnancy? Last time I had a menstural cycle was in Feb and I had it twice that month and no cycle in March. I was put on birth control on March 25th and still havent had my cycle.
Answered by Dr. Prasad Akole 13 minutes later
Thanks for the update.

It is unlikely that a CT scan > 1 month after last menses would miss an ectopic pregnancy and it is usually in the tubes or uterus and not in the ovaries.
Extreme rare exceptions do occur.

Missed or irregular cycles can be due to variety of causes. Ovarian cysts may cause hormonal changes and alter cycles. Endometriosis, infection, rupture/ torsion of cyst may cause similar picture.

Please get an urgent sonographic evaluation and gynaecology consultation (better in ER) done and be safe.

I hope to have answered your query satisfactorily. I would be glad to answer any further queries. Please ask for any clarifications before closing and rating this query.
Take care and please keep me informed of your progress at
Get well soon !
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask a Neurologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor